# SDR GTIA2024121038585

- Difficulty date: December 5, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 11,938 hours, 4,995 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED DIRTY SOCK ODOR. MOSTLY LIMITED TO THE AFT CABIN. OCCURED ON DESCENT AROUND 6000. -PERF LEVEL A DECONTAMINATION OF ECS ON PACK 2 IAW AMM 21-00-00 NO DEFECTS NOTED ON PACK 2
